Discussions By Condition: I cannot get a diagnosis.

What is wrong with me?

Posted In: I cannot get a diagnosis. 5 Replies
  • Posted By: deanac24
  • September 6, 2010
  • 00:10 AM

My symptoms started a couple of months ago. It started off with just feelings of lightheadedness. I would get it a couple of days a week then it would go away, then come back. I went to my DR. and she said it was because she had just started me on Cymbalta. I said ok and went on with life. But the symptom never went away. Then I started feeling so tired all day long about a month ago. This would happen for about 4 or 5 days in a row, go away for about 2 or 3 days and then come back. I was so tired that all I did was slept all day. I had no energy to do anything else. It took every ounce of energy I had to clean, cook and take care of my family. I would still gets bouts of lightheadedness with the tired feelings. I went back to my DR. and she said it was because of my high blood pressure. She put me on two blood pressure meds. I had my blood pressure checked a few days ago and it was fine. But I am still so tired all day. What in the world is wrong with me? I dont think my DR. knows what is wrong with me and is just guessing at this point.

Reply Flag this Discussion

5 Replies:

  • If it started after you have started some medication it is obviously a side effect of it. "Get off the meds" would be a suggestion in this case..
    mr.cold 5 Replies
    • September 6, 2010
    • 00:55 AM
    • 0
    Flag this Response
  • How about a little more testing, including anemia, thyroid, checking drug side effects, etc.Any fevers during this time, or any other symptoms? Were you out of the country recently?
    Med Student 64 Replies
    • September 6, 2010
    • 05:06 AM
    • 0
    Flag this Response
  • She did a test for thyroids and that came out fine. I am beginning to think that maybe it is from the meds I am taking. I am on iron pills so I dont think it is anemia. I was anemic when I was pregnant over 15 years ago but I have been on iron pills since then.
    deanac24 1 Replies
    • September 7, 2010
    • 01:22 PM
    • 0
    Flag this Response
  • If your iron pills are plain Iron then you may not be absorbing them properly. Some medications can also make it harder for you to absorb whatever nutrients you may need. It's also likely that Cymbalta is the culprit here if you didn't have the symptoms before.
    geenie 39 Replies
    • September 10, 2010
    • 01:13 AM
    • 0
    Flag this Response
  • Im with what several others have said.. it sounds as if it could be your medication giving you issues.
    taniaaust1 2,267 Replies
    • September 11, 2010
    • 06:46 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?